Table of Contents
ISRN Algebra
Volume 2014 (2014), Article ID 365424, 5 pages
http://dx.doi.org/10.1155/2014/365424
Research Article

A Note on Jordan Triple Higher *-Derivations on Semiprime Rings

Mathematics Department, Al-Azhar University, Nasr City, Cairo 11884, Egypt

Received 9 February 2014; Accepted 26 March 2014; Published 9 April 2014

Academic Editors: E. Aljadeff, A. Jaballah, A. Kılıçman, F. Kittaneh, and H. You

Copyright © 2014 O. H. Ezzat. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. M. Ashraf, S. Ali, and C. Haetinger, “On derivations in rings and their applications,” The Aligarh Bulletin of Mathematics, vol. 25, no. 2, pp. 79–107, 2006. View at Google Scholar · View at MathSciNet
  2. I. N. Herstein, “Jordan derivations of prime rings,” Proceedings of the American Mathematical Society, vol. 8, pp. 1104–1110, 1957. View at Publisher · View at Google Scholar · View at MathSciNet
  3. M. Brešar, “Jordan derivations on semiprime rings,” Proceedings of the American Mathematical Society, vol. 104, no. 4, pp. 1003–1006, 1988. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. I. N. Herstein, Topics in Ring Theory, The University of Chicago Press, Chicago, Ill, USA, 1969. View at MathSciNet
  5. M. Brešar, “Jordan mappings of semiprime rings,” Journal of Algebra, vol. 127, no. 1, pp. 218–228, 1989. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. M. Brešar and J. Vukman, “On some additive mappings in rings with involution,” Aequationes Mathematicae, vol. 38, no. 2-3, pp. 178–185, 1989. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. J. Vukman, “A note on Jordan *—derivations in semiprime rings with involution,” International Mathematical Forum, vol. 1, no. 13–16, pp. 617–622, 2006. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. H. Hasse and F. K. Schmidt, “Noch eine begrüdung der theorie der höheren differential quotienten in einem algebraaischen funktionenkorper einer unbestimmeten,” Journal für die Reine und Angewandte Mathematik, vol. 177, pp. 215–237, 1937. View at Google Scholar
  9. L. N. Macarro, “On the modules of m-integrable derivations in non-zero characteristic,” Advances in Mathematics, vol. 229, no. 5, pp. 2712–2740, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  10. D. Hoffmann and P. Kowalski, “Integrating Hasse-Schmidt derivations,” 2012, http://arxiv.org/abs/1212.5788.
  11. Z. Xiao and F. Wei, “Jordan higher derivations on triangular algebras,” Linear Algebra and its Applications, vol. 432, no. 10, pp. 2615–2622, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. F. Wei and Z. Xiao, “Generalized Jordan derivations on semiprime rings and its applications in range inclusion problems,” Mediterranean Journal of Mathematics, vol. 8, no. 3, pp. 271–291, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. M. Ferrero and C. Haetinger, “Higher derivations and a theorem by Herstein,” Quaestiones Mathematicae. Journal of the South African Mathematical Society, vol. 25, no. 2, pp. 249–257, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  14. C. Haetinger, M. Ashraf, and S. Ali, “On higher derivations: a survey,” International Journal of Mathematics, Game Theory, and Algebra, vol. 19, no. 5-6, pp. 359–379, 2011. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet